MathSciNet Relay Station
MathSciNet bibliographic data
MR327678 (48 #6020) 10G05
Odoni, R. On Gauss sums $({\rm mod}\ p\sp{n})$, $n\geq 2$. Bull. London Math. Soc. 5 (1973), 325–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement